Skip to Content

Join the 'Tricor' group to help and get support from people like you.

Tricor Questions

We found 15 questions associated with the 'Tricor' topic.

Is tricor a statin drug? Is it dangerous like lipitor?

Posted 17 Sep 2010 1 answer

My dr. Just put me on tricore,everyone is telling me not to take it. My cholesterol 255. I don't know what to do-help! I am 61,weigh 120. I work out

What is the best time to take tricor 145mg?

Posted 14 Jul 2012 1 answer

What would be an alternative to tricor?

Posted 17 Jan 2011 1 answer

I am on tricor and wondered if there would be a safer drug to take to lower my triglycerites?

Is it OK to stop taking Tricor all at once?

Posted 25 Aug 2009 1 answer

Any difference between tricor and fenofibrate?

Posted 27 Sep 2010 1 answer

Severe biceps muscle pain.Cannot lift arms overhead without pain?

Posted 3 Aug 2011 3 answers

I take Tricor for past month or so. Recently blistered, red bumps, itching on head, ears,side of neck, itchy hands and feet. No fever. Moderate pain in biceps. Very painful lifting my arms especially overhead.

Is TriCor a statin drug?

Posted 24 Sep 2013 2 answers

Hi! Is there any essential (functional) differences between the drugs Lofibra, Tricor and Trilipix?

Posted 24 Feb 2011 1 answer

Hi! Is there any essential differences (which makes a difference on how they work, are metabolized, way of action, possible side effects of each) between the drugs Lofibra, Tricor and Trilipix?

Has guaifenesin caused any kidney malfunction as a side effect with anyone?

Posted 17 Jan 2012 1 answer

Kidney creatanine count jumped from 1.3 to 1.8 in about two months. Am trying to figure out why. Am also using neurontin as a sleep aid as of 1/1/12. Other drugs include levoxyl 137, tricor 140, wellbutrin 300.My kidney function was severely compromised by extensive use of NSAIDS in 1988-1990 ...

Is Tricor a "statin" medication?

Posted 20 Feb 2011 1 answer

CAN TRICOR CAUSE DIARRHEA AND NAUSEA?

Posted 16 Nov 2009 1 answer

i HAVE NEVER BEEN PLAGUED WITH DIARRHEA UNTIL TRICOR

Is it possible that Simvastatin make your hair fall?

Posted 30 Jun 2011 1 answer

I have been taking Simvastatin for a year and my hair is falling. Do you think has something to do with it? Also I take Tricor.

Can I take TriCor and Viagra together?

Posted 11 Sep 2012 1 answer

Ask a Question

Further Information

Tricor Patient Information at Drugs.com